# SDR CALA2024032100807

- Difficulty date: March 14, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 67,452 hours, 29,337 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311107720200
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER LEFT CONTINUITY FITTING CRACKED PER HAECO LCQ NR 9292081/32081 GENERATED BY V062335 56,337 TTL FC. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 4,700 TTL FC, THEREAFTER. FOR REPAIR TO THE LH & RH FRONT WINDSHIELD FRAME, ACCOMPLISH INITIAL INSPECTION PER PART 2A OF ECRA 5311-03159 ON OR BEFORE  OK TO DIP INTERIM REPAIR FRONT WINDSHIELD FRAME CONTINUITY TOMC-APPROVAL FROM SC1ELBYC COMMENT FITTINGS & HOLE CRACK REF ECRA 5311-03159. FOR THE REPAIR TO THE LH & RH FRONT WINDSHIELD FRAME, ACCOMPLISH INITIAL INSPECTION PER PART 2A OF THE LATEST REVISION OF ECRA 5311-03159 ON OR BEFORE 56,337 TOTAL AIRCRAFT FLIGHT CYCLES. C/W EC/RA 5311-03159.  NTERIM REPAIR WAS ACP''D PER PART 1 OF ECRA 5311-03159 ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 4,700 QC AIRCRAFT FLIGHT CYCLES, THEREAFTER. QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
